Institute of Mathematics and Informatics
University of Kragujevac
Serbia and Montenegro
He is working at Institute of mathematics and informatics , University of Kragujevac, Serbia.
Numerical Analysis, Fixed Point Theory, Methodology and History of Mathematics
H. Huang, S. Hu, BZ Popović, S. Radenović, Common fixed point theorems for four mappings on cone b-metric spaces over Banach algebras, J. Nonlinear Sci. Appl. 9 (2016), 3655-3671.
BZ Popović, M. Shoaib, M. Sarwar, Fixed point results satisfying the rational type contraction in G-metric spaces, Journal of Function Spaces
S. Xu, BZ Popović, S. Radenović, Fixed point results for generalized g-quasi-contractions of Perov-type in cone metric spaces over Banach algebras without assumption of normality, J. Comput. Anal. Appl. 22 (4) (2017), 648-671.